Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addendum to: Local trajectory equivalence of differential systems


Author: Courtney Coleman
Journal: Proc. Amer. Math. Soc. 17 (1966), 770
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9939-1966-0192135-6
Original Article: Proc. Amer. Math. Soc. 16 (1965), 890-892.
MathSciNet review: 0192135
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192135-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society